# SDR 02FDEA00234

- Difficulty date: April 6, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- Engine: Pwa JT8D
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Chafed
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E/E BAY DOOR SKIN IS CHAFED AT LEFT AFT EDGE.  R&R SKIN PER SRM.
